# SDR 2020F00288

- Difficulty date: May 28, 2020
- Submitted: May 28, 2020
- Operation: General aviation
- Aircraft: N578QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0135
- Aircraft time: 1,721 hours, 1,154 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 693223541
- Condition: Cracked
- Location: Horiz Stab
- Part time: 1,721 hours, 1,154 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL TRAILING EDGE RIB REPAIR (LEFT SIDE). ENGINEERING REPAIR LETTER DQ25863M1 DATED 5/27/2020.
